# SDR ASOA04287

- Difficulty date: April 20, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DFW-MEM, PASSING THROUGH 21,000 FT THE CREW RECEIVED AN ENGINE OIL PRESSURE WARNING MESSAGE FOR APPROXIMATELY TWO SECONDS ON THE RT ENGINE AND THEN IT EXTINGUISHED.  THE OIL PRESSURE WAS MONITORED WHICH FLUCTUATED RAPIDLY BETWEEN 25 TO 45 PSI.  THE CREW COMPLIED WITH THE QRH, PULLING THE POWER TO IDLE AND THE OIL PRESSURE STABILIZED AT 42 PSI.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE SERVICED THE RT ENGINE OIL TO THE PROPER LEVEL.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
